Thumbnail
Access Restriction
Subscribed

Author El-Sherief, H. ♦ Sinha, N.
Sponsorship IEEE Control Systems Society
Source IEEE Xplore Digital Library
Content type Text
Publisher Institute of Electrical and Electronics Engineers, Inc. (IEEE)
File Format PDF
Copyright Year ©1963
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Physics ♦ Electricity & electronics
Subject Keyword Stochastic systems ♦ Approximation algorithms ♦ MIMO ♦ Parameter estimation ♦ Convergence ♦ Vectors ♦ Writing
Abstract Recently a normalized stochastic approximation algorithm was utilized for the estimation of the parameters of linear multivariable discrete-time systems [1], [2]. The purpose of this technical note is to provide a proof of the unbiasedness of the estimate of the parameters and its convergence in the mean-square sense to the true value.
Description Author affiliation :: McMaster University, Hamilton, Ontario, Canada
ISSN 00189286
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1979-06-01
Publisher Place U.S.A.
Rights Holder Institute of Electrical and Electronics Engineers, Inc. (IEEE)
Volume Number 24
Issue Number 3
Size (in Bytes) 244.97 kB
Page Count 3
Starting Page 493
Ending Page 495


Source: IEEE Xplore Digital Library